English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotically Optimal Randomized Rumor Spreading

MPS-Authors
/persons/resource/persons44338

Doerr,  Benjamin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44440

Fouz,  Mahmoud
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Doerr, B., & Fouz, M. (2011). Asymptotically Optimal Randomized Rumor Spreading. Electronic Notes in Discrete Mathematics, 38, 297-302. doi:10.1016/j.endm.2011.09.049.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-11F8-3
Abstract
There is no abstract available